Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 17, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 19, 2005, 4:54 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2005, 4:54 PM MDT (22:54 UTC)
- Expired
- Apr 19, 2005, 5:46 PM MDT
- In force
- 52 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Arapahoe County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 36 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1796 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 192254 SVRBOU COC005-039-192345- /O.NEW.KBOU.SV.W.0017.050419T2254Z-050419T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 454 PM MDT TUE APR 19 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO * UNTIL 545 PM MDT * AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF DEER TRAIL...OR ABOUT 37 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER TRAIL. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DENVER. LAT...LON 3951 10450 3942 10431 3955 10392 3973 10411 $$ DANKERS
2 follow-up statements
000 WWUS55 KBOU 192327 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 527 PM MDT TUE APR 19 2005 COC005-039-192345- /O.CON.KBOU.SV.W.0017.000000T0000Z-050419T2345Z/ ELBERT CO-ARAPAHOE CO- 527 PM MDT TUE APR 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM MDT FOR EASTERN ARAPAHOE AND NORTH CENTRAL ELBERT COUNTIES... AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF DEER TRAIL...OR ABOUT 33 MILES NORTHWEST OF LIMON...MOVING NORTHEAST AT 15 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEER TRAIL. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DENVER. LAT...LON 3951 10450 3942 10431 3955 10392 3973 10411 $$ DANKERS
000 WWUS55 KBOU 192346 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 545 PM MDT TUE APR 19 2005 COC005-039-192355- /O.EXP.KBOU.SV.W.0017.000000T0000Z-050419T2345Z/ ELBERT CO-ARAPAHOE CO- 545 PM MDT TUE APR 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARAPAHOE AND NORTH CENTRAL ELBERT COUNTIES EXPIRED AT 545 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. THIS SEVERE THUNDERSTORM WARNING HAS BEEN REPLACED BY A NEW WARNING FOR EASTERN ARAPAHOE COUNTY THROUGH 630 PM. HAIL UP TO ONE INCH IN DIAMETER IS STILL POSSIBLE FROM THIS STORM. LAT...LON 3951 10450 3942 10431 3955 10392 3973 10411 $$ DANKERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:45 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 19, 2:45 PM MDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 245 PM MDT TUE APR 19 2005 .SHORT TERM...FRONTAL SURGE ALONG FOOTHILLS AND ACROSS PALMER DIVIDE WITH SURFACE DEWPOINTS IN THE 40S OVER MUCH OF NORTHEAST PLAINS WITH SOME 50S EDGING INTO FAR NORTHEAST ZONES. MOST OF PLAINS STILL CAPPED AS SHOWN BY LATEST ACARS SOUNDINGS AND TEMPERATURES IN THE MID 60S SHOULD BE ENOUGH TO BREAK THIS CAP. CONVECTION ALREADY FIRING OVER MOUNTAINS AND ALONG FOOTHILLS WITH CUMULUS DEVELOPING ALONG THE FRONT ACROSS SOUTHERN DOUGLAS COUNTY INTO SOUTHERN LINCOLN COUNTY. STORMS COULD INITALLY HAVE A DIFFICULT TIME SURVIVING ONCE THEY MOVE OFF THE FOOTHILLS AND PALMER DIVIDE INTO THE MORE STABLE AIR ACROSS THE PLAINS. PROFILER SHOWING SHEAR IN ATMOSPHERE BECOMING MORE FAVORABLE AND FORECAST SOUNDINGS STILL INDICATING CAPES COULD REACH ABOUT 2000 J/KG. SEVERE STORMS STILL A POSSIBILITY PROVIDED THEY CAN SUSTAIN THEMSELVES. SEVERE TSTM WATCH ALREADY ISSUED FOR MUCH OF PLAINS. LOOKS LIKE MAIN THREAT WILL BE HAIL... THOUGH WILL NOT RULE OUT A BRIEF TORNADO DEVELOPING ALONG THE BOUNDARY ACROSS SOUTHERN DOUGLAS COUNTY INTO SOUTHERN LINCOLN COUNTY. LOW LEVEL MOISTURE STILL PROGGED TO INCREASE ACROSS PLAINS OVERNIGHT BEHIND NEXT SURGE. THIS LOOKS REASONABLE GIVEN POTENTIAL FOR STORMS TO LINGER NORTHEAST OF AREA WHICH COULD BRING OUTFLOW AND HIGHER DEWPOINTS BACK INTO NORTHEAST PLAINS. STILL SOME QG ASCENT AROUND OVERNIGHT TO KEEP SOME SHOWERS LINGERING. MAY SEE SOME FOG DEVELOPING AFTER MIDNIGHT...THOUGH THE SHOWERS COULD KEEP THE AREAL COVERAGE LIMITED. TEMPERATURES ACROSS MOUNTAINS TONIGHT WILL BE COLD ENOUGH FOR SNOW...BUT ONLY WEAK OROGRAPHICS EXPECTED. ON WEDNESDAY...UPPER LEVEL LOW OVER GREAT BASIN WILL BEGIN TO LIFT NORTHEAST. STILL SOME MID LEVEL QG ASCENT AROUND FOR SOME LINGERING SHOWERS. MODELS STILL SUGGESTING FRONT ALONG PALMER DIVIDE WILL TREK NORTHWARD WITH SURFACE LOW DEVELOPING NEAR DENVER. FOCUS FOR AFTERNOON STORMS WILL BE ALONG THIS FRONT WHEN SHORT WAVE MOVES ACROSS AND QG ASCENT INCREASES. APPEARS TO BE SUFFICIENT SHEAR FOR SOME SEVERE STORMS...WITH A FEW WEAK TORNADOES POSSIBLE ALONG BOUNDARY. STILL SOME QUESTIONS AS TO HOW FAR NORTH THE FRONT WILL MOVE. THERE MAY ALSO BE A CONTRAST IN TEMPERATURES...WITH THE WARMER READINGS SOUTH OF THE FRONT. WITH QUESTIONS ABOUND...BEST TO LEAVE CURRENT GRIDS AS IS. .LONG TERM...A PIECE OF THE H5 UPR LOW WL PULL EWD INTO NRN NEBR. MDLS INDG ATM WL BCM MORE STBL AS CAA OCCURS IN THE LWR LVLS OF THE ATM. ETA DIV-Q OMEGA FIELDS ALL SHOWING DOWNWARD MOMENTUM AS WELL AND AS A RESULT...AFTN CONVECTION WL PROBABLY BE ON THE DOWNTURN. TEMPS NR THE SFC ARE ON THE ORDER OF 5 DEGREES COLDER...SO TEMPS WL RMN IN THE 60S OVR MOST OF THE PLAINS WITH WK ELY UPSLOPE WINDS. AFTER SOME DRYING THURS MRNG...MID LVL MSTR WL MOV BACK INTO THE AREA. OVERALL FCST SNDS WL BE DRIER IN THE LWR LVLS AND ANY TSTMS WHICH DVLP MAY BE MORE CAPABLE OF PRODUCING WIND THAN THE STORMS OF TUES OR WED. CAPE IS FAIRLY MODEST...BUT CANNOT RULE OUT A SVR STORM OR TWO. WL KEEP CUR ISOLD POPS GOING WITH A LTL MORE CLDS THAN IN PRVS GRIDS. DRYING WLY WINDS AND MID LVL WARMING WL BEGIN FRIDAY AS MOST OF THE UPR LVL ENERGY SHIFTS INTO THE GREAT LAKES REGION. THUS...FCST FOR FRIDAY CALLS FOR DRY WEATHER. TEMPS WL CONTINUE TO BE NEAR SEASONAL NORMS IN THE 60S WITH COOL ELY WINDS NR THE SFC. QUITE A BIT OF MID AND HIGH MSTR WL CONTINUE TO SIFT INTO THE AREA FM A WEAK CUTOFF LOW OVR NRN UTAH...WL GO A LTL CLOUDIER THAN GDNC IN FRIDAY SKY GRIDS. SATURDAY THRU EARLY NEXT WEEK...NEW EXTENDED GFS IS FAIRLY PROGRESSIVE THROUGHOUT THE LONG TERM PERIOD. A FAST MOVING NEGATIVE TILT TROF IS PROGGED BY THE OPERATIONAL GFS TO MOVE THRU THE AREA SUNDAY NIGHT. SURPRISINGLY...MOST ENSEMBLE MEMBERS AGREE WITH THIS SOLN AND EVEN HAS SOME CORRELATION WITH THE EURO MDLS. WL PUT SOME LOW POPS IN FOR SUNDAY NIGHT AND MONDAY. && .BOU...NONE. && DL/046
Hazardous weather outlook, Apr 19, 11:13 AM MDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1113 AM MDT TUE APR 19 2005 COZ030>051-201200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1113 AM MDT TUE APR 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT RANGE FOOTHILLS AND PALMER DIVIDE BY 2 PM. THE STORMS WILL THEN MOVE TO THE NORTH AND NORTHEAST AND SPREAD ACROSS THE REST OF THE URBAN CORRIDOR AND NORTHEAST PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. STORMS THAT DO DEVELOP MAY BECOME SEVERE WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH AND EVEN A BRIEF TORNADO. A WEAK COLD FRONT IS LOCATED ALONG THE FOOTHILLS AND PALMER DIVIDE REGION...AND WILL ACT AS THE INITIAL FOCUS FOR THUNDERSTORM DEVELOPMENT AS LOW LEVEL MOISTURE AND WINDS CONTINUE TO CONVERGE ALONG THIS BOUNDARY. IN ADDITION...THE ATMOSPHERE WILL BECOME VERY UNSTABLE AS THE SHEAR PROFILE BECOMES MORE FAVORABLE FOR SEVERE STORMS. A BRIEF TORNADO CANNOT BE RULED OUT ALONG THIS BOUNDARY... MAINLY OVER THE SOUTHERN PORTIONS OF THE DENVER METRO AREA AND ACROSS DOUGLAS AND WESTERN ELBERT COUNTIES. AN UPPER LEVEL DISTURBANCE WILL ALSO AID IN THE DEVELOPMENT OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF THUNDERSTORM ACTIVITY IS EXPECTED WEDNESDAY AFTERNOON. LOW CLOUDS AND FOG WILL BE WIDESPREAD ACROSS THE PLAINS WEDNESDAY MORNING...WHICH WILL DELAY THE ONSET OF CONVECTION SLIGHTLY. BUT BY MID AFTERNOON...STEEP LAPSE RATES ALONG WITH CONTINUED EASTERLY SURFACE WINDS WILL CREATE A FAVORABLE SCENARIO FOR SEVERE THUNDERSTORMS IN THE AFTERNOON. THE NORTHEAST PLAINS EAST AND NORTH OF FORT MORGAN STAND THE BEST CHANCE OF SEVERE WEATHER WITH THE PRIMARY THREAT BEING LARGE HAIL. A FEW SHORT LIVED TORNADOES CANNOT BE RULED OUT...BUT THE SHEAR PROFILE WILL NOT BE AS STRONG AS TODAY. A DRIER AND WARMER WEATHER PATTERN WILL GRADUALLY BECOME REESTABLISHED TOWARD THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM THIS AFTERNOON ACROSS MUCH OF NORTHEAST COLORADO. OPTIONAL NAMES
In the hours before
Local storm report, Apr 19, 3:16 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
316 PM MDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 1 E CASTLE ROCK 39.38N 104.83W
04/19/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
MOST HAIL DIME SIZE
&&
CLBLocal storm report, Apr 19, 4:06 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
406 PM MDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 7 NE STERLING 40.70N 103.12W
04/19/2005 F0 LOGAN CO TRAINED SPOTTER
TORNADO NEAR STERLING RESERVOIR
0404 PM HAIL STERLING 40.63N 103.21W
04/19/2005 2.00 INCH LOGAN CO PUBLIC
NUMEROUS GOLF BALL SIZE HAIL
&&
CLBLocal storm report, Apr 19, 4:13 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL STERLING 40.63N 103.21W
04/19/2005 2.00 INCH LOGAN CO PUBLIC
NUMEROUS GOLF BALL SIZE HAIL
0356 PM TORNADO 7 NE STERLING 40.70N 103.12W
04/19/2005 LOGAN CO TRAINED SPOTTER
TORNADO NEAR STERLING RESERVOIR
0347 PM HAIL ELIZABETH 39.36N 104.60W
04/19/2005 0.25 INCH ELBERT CO TRAINED SPOTTER
1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.
0310 PM HAIL 1 E CASTLE ROCK 39.38N 104.83W
04/19/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
MOST HAIL DIME SIZE
&&
CLBLocal storm report, Apr 19, 4:44 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 5 SE GOLDEN 39.68N 105.15W
04/19/2005 0.75 INCH JEFFERSON CO TRAINED SPOTTER
RALSTON AND KIPLING
0439 PM HAIL PADRONI 40.77N 103.17W
04/19/2005 2.75 INCH LOGAN CO LAW ENFORCEMENT
0437 PM HAIL 5 WSW ARVADA 39.80N 105.19W
04/19/2005 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0432 PM HAIL CROOK 40.86N 102.80W
04/19/2005 1.75 INCH LOGAN CO LAW ENFORCEMENT
WINSHEILD BROKEN
0430 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
04/19/2005 0.75 INCH JEFFERSON CO PUBLIC
0420 PM HAIL 10 N STERLING 40.77N 103.21W
04/19/2005 1.75 INCH LOGAN CO LAW ENFORCEMENT
0404 PM HAIL STERLING 40.63N 103.21W
04/19/2005 2.00 INCH LOGAN CO PUBLIC
NUMEROUS GOLF BALL SIZE HAIL
0356 PM TORNADO 7 NE STERLING 40.70N 103.12W
04/19/2005 LOGAN CO TRAINED SPOTTER
TORNADO NEAR STERLING RESERVOIR
0347 PM HAIL ELIZABETH 39.36N 104.60W
04/19/2005 0.25 INCH ELBERT CO TRAINED SPOTTER
1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.
0310 PM HAIL 1 E CASTLE ROCK 39.38N 104.83W
04/19/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
MOST HAIL DIME SIZE
&&
CLBLocal storm report, Apr 19, 4:54 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL ARVADA 39.82N 105.11W
04/19/2005 1.00 INCH JEFFERSON CO NWS EMPLOYEE
0442 PM HAIL 5 SE GOLDEN 39.68N 105.15W
04/19/2005 0.75 INCH JEFFERSON CO TRAINED SPOTTER
RALSTON AND KIPLING
0439 PM HAIL ARVADA 39.82N 105.11W
04/19/2005 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0439 PM HAIL PADRONI 40.77N 103.17W
04/19/2005 2.75 INCH LOGAN CO LAW ENFORCEMENT
0437 PM HAIL 5 WSW ARVADA 39.80N 105.19W
04/19/2005 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0432 PM HAIL CROOK 40.86N 102.80W
04/19/2005 1.75 INCH LOGAN CO LAW ENFORCEMENT
WINSHEILD BROKEN
0430 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
04/19/2005 0.75 INCH JEFFERSON CO PUBLIC
0420 PM HAIL 10 N STERLING 40.77N 103.21W
04/19/2005 1.75 INCH LOGAN CO LAW ENFORCEMENT
0404 PM HAIL STERLING 40.63N 103.21W
04/19/2005 2.00 INCH LOGAN CO PUBLIC
NUMEROUS GOLF BALL SIZE HAIL
0356 PM TORNADO 7 NE STERLING 40.70N 103.12W
04/19/2005 LOGAN CO TRAINED SPOTTER
TORNADO NEAR STERLING RESERVOIR
0347 PM HAIL ELIZABETH 39.36N 104.60W
04/19/2005 0.25 INCH ELBERT CO TRAINED SPOTTER
1/2 TO 3/4 INCH HAIL FALLNG IN HEAVY CONCENTRATION.
0310 PM HAIL 1 E CASTLE ROCK 39.38N 104.83W
04/19/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
MOST HAIL DIME SIZE
&&
CLBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 51 min |
| Apr 19, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 39 min |
| Apr 19, 3:59 PM MDT | Tornado Warning | BOU | Logan | 31 min |
| Apr 19, 4:13 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 53 min |
| Apr 19, 4:33 PM MDT | Severe Thunderstorm Warning | BOU | Broomfield, Jefferson | 30 min |
| Apr 19, 4:35 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 55 min |
| Apr 19, 4:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 45 min |
| Apr 19, 4:55 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 54 min |
| Apr 19, 5:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Jefferson | 34 min |
| Apr 19, 5:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Weld | 34 min |
| Apr 19, 5:43 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.